# SDR DALA2024021902313

- Difficulty date: February 18, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 45,868 hours, 23,941 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3128 CORROSION CONDUIT (2EA) OF THE INTERCONNECTING STRUT ON LH WING. CORRECTIVE ACTION: REPLACED CONDUIT (2EA) OF THE INTERCONNECTING STRUT ON LH WING AS PER AIRBUS ESPM 20-33-32-0101. (0207747)
